# SDR MASA2011031702174

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 17,872 hours, 14,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES COMING FROM AC SYSTEM ENTIRE FLT.  MX PERFORMED GROUND RUN, PACK CHECK AND BLEED CHECK, NO FUMES NOTED.
